# SDR IPXA09555112

- Difficulty date: March 7, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REPAIR NR 5 SLAT DENTS (2 EACH ) LOCATED ON THE T/E WEDGE FWD SURFACE 66.5 INCHES AND 70 INCHES FROM I/B END OUT OF LIMITS DUE TO THE PROXIMITY TO EACH OTHER.  FABRICATED REPAIR DOUBLERS, FILLED DENTS & INSTALLED DOUBLERS SEALED & REFINISHED IAW 51-70-10-02R NDT PT 1 51-01-01 + PT 6 51-00-19.
